Publication

Conditionally complete sponges: New results on generalized lattices

Gronde ,van de, J. & Hesselink, W. H., Mar-2019, In : Indagationes mathematicae-New series. 30, 2, p. 265-287

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard

Documents

  • Conditionally complete sponges: new results on generalized lattices

    Final author's version, 342 KB, PDF-document

    Embargo ends: 30/11/2020

    Request copy

  • Conditionally complete sponges: New results on generalized lattices

    Final publisher's version, 387 KB, PDF-document

    Request copy

DOI

Original languageEnglish
Pages (from-to)265-287
JournalIndagationes mathematicae-New series
Volume30
Issue number2
Publication statusPublished - Mar-2019

View graph of relations

ID: 72080763